English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Spin waves in the quasi-two-dimensional-ferromagnetic bilayer manganite La1.2Sr1.8Mn2O7.

Chatterji, T., Regnault, L. P., Thalmeier, P., Suryanarayanan, R., Dhaleene, G., & Revcolevschi, A. (1999). Spin waves in the quasi-two-dimensional-ferromagnetic bilayer manganite La1.2Sr1.8Mn2O7. Physical Review B, 60, R 6965-R 6968. doi:10.1103/PhysRevB.60.R6965.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-3426-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0018-C2BA-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chatterji, T., Author
Regnault, L. P., Author
Thalmeier, P.1, Author              
Suryanarayanan, R., Author
Dhaleene, G., Author
Revcolevschi, A., Author
Affiliations:
1Peter Thalmeier, Physics of Correlated Matter, Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863457              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 237711
Other: 18751
DOI: 10.1103/PhysRevB.60.R6965
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 60 Sequence Number: - Start / End Page: R 6965 - R 6968 Identifier: -